# SDR USAA2010062291226

- Difficulty date: May 26, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGERS AT BS 350, S29L AND S29R.  REPAIRED STRINGERS AT BS 350, S29L AND S29R IAW EA 100408A AND 101970.
